Abstract and Applied Analysis

Discussions on Recent Results for α - ψ -Contractive Mappings

N. Hussain, M. A. Kutbi, S. Khaleghizadeh, and P. Salimi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish certain fixed point results for α - η -generalized convex contractions, α - η -weakly Zamfirescu mappings, and α - η -Ćirić strong almost contractions. As an application, we derive some Suzuki type fixed point theorems and certain new fixed point theorems in metric spaces endowed with a graph and a partial order. Moreover, we discuss some illustrative examples to highlight the realized improvements.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 456482, 13 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606045

Digital Object Identifier
doi:10.1155/2014/456482

Mathematical Reviews number (MathSciNet)
MR3178870

Zentralblatt MATH identifier
07022409

Citation

Hussain, N.; Kutbi, M. A.; Khaleghizadeh, S.; Salimi, P. Discussions on Recent Results for $\alpha $ - $\psi $ -Contractive Mappings. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 456482, 13 pages. doi:10.1155/2014/456482. https://projecteuclid.org/euclid.aaa/1412606045


Export citation

References

  • R. Espínola and W. A. Kirk, “Fixed point theorems in $R$-trees with applications to graph theory,” Topology and its Applications, vol. 153, no. 7, pp. 1046–1055, 2006.
  • R. P. Agarwal, N. Hussain, and M.-A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012.
  • M. Abbas, I. Altun, and S. Romaguera, “Common fixed points of Ćirić-type contractions on partial metric spaces,” Publicationes Mathematicae Debrecen, vol. 82, no. 2, pp. 425–438, 2013.
  • L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974.
  • L. Ćirić, N. Hussain, and N. Cakić, “Common fixed points for Ćirić type $f$-weak contraction with applications,” Publicationes Mathematicae Debrecen, vol. 76, no. 1-2, pp. 31–49, 2010.
  • L. Ćirić, M. Abbas, R. Saadati, and N. Hussain, “Common fixed points of almost generalized contractive mappings in ordered metric spaces,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5784–5789, 2011.
  • M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973.
  • M. Gopal, M. Imdad, C. Vetro, and M. Hasan, “Fixed point theory for cyclic weak$\phi $-contraction in fuzzy metric spaces,” Journal Nonlinear Analysis and Application, Article ID jnaa-00110, 11 pages, 2012.
  • N. Hussain, E. Karap\inar, P. Salimi, and F. Akbar, “$\alpha $-admissible mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013: article 114, 2013.
  • N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4423–4429, 2009.
  • J.-C. Yao and L.-C. Zeng, “Fixed point theorem for asymptotically regular semigroups in metric spaces with uniform normal structure,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 153–163, 2007.
  • V. I. Istrăţescu, “Some fixed point theorems for convex contraction mappings and mappings with convex diminishing diameters. I,” Annali di Matematica Pura ed Applicata, vol. 130, no. 4, pp. 89–104, 1982.
  • M. A. Miandaragh, M. Postolache, and Sh. Rezapour, “Approximate fixed points of generalized convex contractions,” Fixed Point Theory and Applications, vol. 2013, article 255, 2013.
  • P. Salimi, A. Latif, and N. Hussain, “Modified alpha-psi-con-tractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013151, 2013.
  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha $-$\psi $-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012.
  • E. Karap\inar and B. Samet, “Generalized $\alpha $-$\psi $ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012.
  • P. Salimi and E. Karap\inar, “Suzuki-Edelstein type contractions via auxiliary functions,” Mathematical Problems in Engineering, vol. 2013, Article ID 648528, 8 pages, 2013.
  • M. Berinde, “Approximate fixed point theorems,” Studia Universitatis Babeş-Bolyai, vol. 51, no. 1, pp. 11–25, 2006.
  • N. Hussain, A. Amini-Harandi, and Y. J. Cho, “Approximate endpoints for set-valued contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 614867, 13 pages, 2010.
  • D. Ariza-Ruiz, A. Jiménez-Melado, and G. López-Acedo, “A fixed point theorem for weakly Zamfirescu mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1628–1640, 2011.
  • V. Berinde, “Some remarks on a fixed point theorem for Ćirić-type almost contractions,” Carpathian Journal of Mathematics, vol. 25, no. 2, pp. 157–162, 2009.
  • T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008.
  • N. Hussain, M. A. Kutbi, and P. Salimi, “Fixed point theory in alpha-psi-complete metric spaces with applications,” Abstract and Applied Analysis. In press.
  • J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008.
  • N. Hussain, S. Al-Mezel, and P. Salimi, “Fixed points for $\psi $-graphic contractions with application to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 575869, 11 pages, 2013.
  • N. Hussain, M. A. Kutbi, and P. Salimi, “Best proximity pointresults for modified $\alpha $-$\psi $-proximal rational contractions,” Abstract and Applied Analysis, Article ID 927457, 14 pages, 2013.
  • N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010.
  • N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integralequations,” Fixed Point Theory and Applications, vol. 2013, article 196, 2013.
  • Q. H. Ansari, A. Idzik, and J.-C. Yao, “Coincidence and fixedpoint theorems with applications,” Topological Methods in Nonlinear Analysis, vol. 15, no. 1, pp. 191–202, 2000.
  • J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. \endinput